# SDR UALA2010102904007

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,261 hours, 11,145 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STRUT DRAIN HAS FUEL LEAKING AT ENG SHUTDOWN.  FOUND MAIN FUEL LINE COUPLING ABOVE NR 1 ENG FIREWALL IS LEAKING FUEL. DISASSEMBLED NR 1 ENG. FWD MOST FUEL LINE COUPLING INSIDE PYLON IMMEDIATELY ABOVE FIREWALL, FOUND WEAR DAMAGE ON LINE UNDER UPPER HALF OF COUPLING ON INBOARD SIDE.  REMOVED FUEL LINE. REMOVED AND REINSTALLED FUEL LINE. REPLACED O-RINGS ON FUEL LINE COUPLING ABOVE NR 1 FIREWALL. OP AND LEAK CHECKS GOOD.
